Alert archive / Arkansas / Red Flag Warnings in 2012

Red Flag Warning 1, NWS Little Rock, AR

February 23, 201214 counties in Arkansas

NWS Little Rock, AR issued this red flag warning at Feb 23, 2012, 11:26 AM CST for 14 counties in Arkansas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2012, 11:26 AM CST (17:26 UTC)
Expired
Feb 23, 2012, 6:00 PM CST
In force
7 hr
Issued by
NWS Little Rock, AR

Counties Baxter County, AR, Clark County, AR, Conway County, AR, Dallas County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Marion County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 510 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3197 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
510 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WWUS84 KLZK 231726
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CST THU FEB 23 2012

ARZ003>005-012-013-021-022-030-037-038-040-041-052-240000-
/O.UPG.KLZK.FW.A.0001.120223T1800Z-120224T0000Z/
/O.NEW.KLZK.FW.W.0001.120223T1726Z-120224T0000Z/
BAXTER-BOONE-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-POLK-
POPE-SCOTT-SEARCY-YELL-
1126 AM CST THU FEB 23 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR 
BREEZY WINDS AND LOW HUMIDITY VALUES...    

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: BOONE...MARION...BAXTER...NEWTON...SEARCY...
  JOHNSON...POPE...LOGAN...SCOTT...YELL...POLK...MONTGOMERY... PIKE.

* WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS
  AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST
  EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATER THIS
  AFTERNOON BEHIND A COLD FRONT. 

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25
  PERCENT ACROSS MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ARZ023-031-039-042-240000-
/O.NEW.KLZK.FW.W.0001.120223T1726Z-120224T0000Z/
CONWAY-GARLAND-PERRY-VAN BUREN-
1126 AM CST THU FEB 23 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR 
BREEZY WINDS AND LOW HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* AFFECTED AREA: VAN BUREN...CONWAY...PERRY...GARLAND.

* WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS
  AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST
  EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATER THIS
  AFTERNOON BEHIND A COLD FRONT. 

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25
  PERCENT ACROSS MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

62
2 follow-up statements
773 
WWUS84 KLZK 232011
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
211 PM CST THU FEB 23 2012

ARZ032-043-044-053>055-062-066-240000-
/O.EXA.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/
CLARK-DALLAS-FAULKNER-GRANT-HOT SPRING-OUACHITA-PULASKI-SALINE-
211 PM CST THU FEB 23 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
BREEZY WINDS AND LOW HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS
  AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST
  EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATE THIS
  AFTERNOON BEHIND A COLD FRONT.

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 
  PERCENT ACROSS MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ARZ003>005-012-013-021>023-030-031-037>042-052-240000-
/O.CON.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/
BAXTER-BOONE-CONWAY-GARLAND-JOHNSON-LOGAN-MARION-MONTGOMERY-
NEWTON-PERRY-PIKE-POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL-
211 PM CST THU FEB 23 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR BREEZY WINDS AND LOW HUMIDITY VALUES...

* WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS
  AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST
  EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATE THIS
  AFTERNOON BEHIND A COLD FRONT.

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 
  PERCENT ACROSS MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

62
110 
WWUS84 KLZK 240016
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CST THU FEB 23 2012


ARZ003>005-012-013-021>023-030>032-037>044-052>055-062-066-241200-
/O.EXP.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/
/O.NEW.KLZK.FW.A.0002.120224T1800Z-120225T0000Z/
BAXTER-BOONE-CLARK-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT-
HOT SPRING-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-
PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL-
616 PM CST THU FEB 23 2012

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR BREEZY WINDS 
AND LOW HUMIDITY VALUES...
...RED FLAG WARNING HAS EXPIRED FOR BREEZY WINDS AND LOW HUMIDITY
VALUES...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. 

* WIND: NORTHWEST WINDS OF 10 TO 20 MPH ARE EXPECTED FRIDAY
  AFTERNOON...WITH GUSTS UP TO 35 MPH. 

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT
  ACROSS MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

225

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:48 AM CST, 5 hours 38 minutes earlier.

Area forecast discussion, Feb 23, 5:48 AM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 AM CST THU FEB 23 2012

.AVIATION...
BROKEN CIRRUS CONTINUE TO MOVE ACROSS MUCH OF ARKANSAS THIS
MORNING. LOW CLOUDS IN LOUISIANA AND MISSIPPI ARE MOVING INTO
SOUTHEAST ARKANSAS. SOME OF THESE LOW STRATOCUMULUS AT 1500 FT
SHOULD AFFECT LLQ. A COLD FRONT IN OKLAHOMA WILL MOVE THROUGH
ARKANSAS TODAY WITH STRONG WINDS THE MAIN RESULT. SOUTH WINDS WILL
BECOME SOUTHWEST THIS MORNING...THEN WEST AND NORTHWEST BEHIND THE
FRONT. GUSTS TO 29KT ARE EXPECTED. THE WINDS WILL BE SLOW TO TAPER
OFF OVERNIGHT TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 329 AM CST THU FEB 23 2012/

DISCUSSION...
SEVERAL CONCERNS FIRST PERIOD WITH STRONG BUT OVERALL DRY COLD
FRONT TO PUSH THROUGH AR TODAY. WILL SEE WINDS REACH LAKE WIND
ADVISORY AHEAD AND BEHIND FRONT TODAY. ALSO ENHANCED WILD FIRE
DANGER WITH STRONG WINDS...DRY FUELS AND RH VALUES APPROACHING
CRITICAL VALUES TODAY. OTHERWISE CHANCES OF ANY CONVECTION QUITE
LIMITED TO FAR E AR WHERE ENOUGH MOISTURE MAY STREAM IN...BUT
CHANCES NOT THAT GOOD.

CURRENTLY SURFACE LOW WAS DEEPENING OVER WESTERN KS...WITH
TRAILING DRY LINE INTO WESTERN TX. MOISTURE RETURN WILL BE
LIMITING FACTOR TODAY AS WELL AS INSTABILITY AND WILL LIMIT ANY
CONVECTION OVER AR. ALSO INVERSION MAY HOLD AROUND 2K TO 5K FT
WHERE LOW LEVEL JET IS EXPECTED. 00Z KLZK SOUNDING HAD A PRECIP
WATER VALUE OF 0.46 WITH A SW LOW LEVEL JET AROUND 25 TO 30 KNOTS.
KSGF PRECIP WATER VALUE WAS 0.47 INCHES WHILE KSHV WAS 0.50.
SURFACE DEW POINTS WERE IN THE MID 40S TO LOWER 30S OVER
AR...WHILE BACK OVER TX WERE IN THE LOWER 50S E TX TO LOWER 60S
FAR SE TX TO W LA. THE UPPER FLOW WAS ZONAL WITH SHORT WAVE ENERGY
UP STREAM OVER THE TX PANHANDLE AND ADDITIONAL UP STREAM. MID AND
UPPER MOISTURE WAS SEEN IN THE FLOW.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
TODAY WILL BE A WARM AND WINDY DAY OVERALL...WITH TEMPS REACHING
10 TO 20 DEGREES ABOVE NORMAL...WHILE STRONG WINDS AHEAD OF THE
COLD FRONT WILL REACH 10 TO 25 MPH WITH GUSTS TO OVER 30 MPH AND A
LAKE WIND ADVISORY WILL BE IN EFFECT 9AM TO 9PM. DUE TO LACK OF
MOISTURE AND INSTABILITY...CONVECTION AND CLOUDS WILL BE QUITE
LIMITED AND MAY ONLY SET UP EAST OF THE CWA OVER TN AND MS. PRECIP
WATER VALUES ONLY REACH 0.50 TO AROUND 0.60 AT 18Z THEN AROUND 00Z
FINALLY REACH AROUND 0.75 INCHES IN SE TO FAR E AR. FORECAST ONLY
INCLUDES SOME ISOLATED CONVECTION THIS AFTERNOON TO EVENING OVER
E TO SE AR. LIKE TIMING OF THE COLD FRONT CLOSER TO ECMWF...WHILE
GFS APPEARS TO BE A BIT FAST. AROUND 00Z FRONT SHOULD BE NEAR THE
AR AND TN MS STATE LINE. WIND SHIFT TO THE W TO NW BEHIND THE
FRONT AND WILL KEEP WINDS ELEVATED INTO THE EVENING...THEN LOWER
OVERNIGHT AS THE SURFACE HIGH SETTLES IN.

TODAY WILL ALSO SEE AN ENHANCED WILD FIRE DANGER DUE TO STRONG
WINDS...DRY FUEL MOISTURE...AND RH VALUES IN THE LOWER 30S TO
UPPER 20S IN THE AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT AND
WILL HAVE TO BE MONITORED DURING THE DAY FOR POSSIBLE WARNING
UPGRADE.

FRIDAY WILL REMAIN A BREEZY DAY WITH NW SURFACE FLOW OF 10 TO 20
MPH WITH SOME GUSTS AROUND 25 MPH EARLY IN THE DAY...THEN LOWER AS
THE PRESSURE GRADIENT LOOSENS. COOLER ON FRIDAY WITH CLOSER THAN
NORMAL TEMPS. OVER THE WEEKEND...THE SURFACE HIGH CENTERS OVER AR
SATURDAY AM...AS THE UPPER RIDGE GRADUALLY BUILDS INTO THE PLAINS.
TEMPS WILL MODERATE OVER THE WEEKEND...WITH DRY WEATHER. ON SUNDAY
THE SURFACE HIGH MOVES EAST AND A RETURN SOUTH FLOW COME BACK TO
AR. ANOTHER SURFACE LOW DEVELOPS OVER THE UPPER PLAINS...AND DRAGS
A COLD FRONT CLOSER TO THE SOUTHERN PLAINS LATER SUNDAY TO MONDAY.
SOME UNCERTAINTY IS SHOWING IN THE MODLE GUIDANCE IN THE LATE
SUNDAY TO MONDAY PERIOD AND THE OVERALL CHANCE OF RAIN. SLIGHT
CHANCE IN THE FORECAST BUT LATER MODEL RUNS THIS MAY BE DELAYED
MORE INTO NEXT WEEK.

LONG TERM...MONDAY THROUGH WEDNESDAY
AN UPPER RIDGE WILL BE OVER THE EAST COAST TO BEGIN THE LONG TERM
PERIOD WITH AN UPPER TROUGH OVER THE GREAT LAKES AND WEST COAST.
THE WEST COAST LOW MOVES INTO THE ROCKIES TUESDAY AND INTO THE
MIDWEST WEDNESDAY NIGHT. UPPER FLOW WILL BE SOUTHWEST OVER
ARKANSAS MONDAY AND TUESDAY AND BECOME MORE ZONAL WEDNESDAY.

A COLD FRONT WILL ENTER NORTHWEST ARKANSAS MONDAY MORNING AND BRING
CHANCES OF SHOWERS TO THE STATE. THIS FRONT SHOULD STALL IN SOUTHERN
ARKANSAS LATE MONDAY. SEVERAL DISTURBANCES WILL MOVE ALONG THE FRONT
BEFORE AN AREA OF LOW PRESSURE APPROACHES FROM THE WEST AND IS ABLE
TO MOVE IT OUT OF THE STATE. WILL KEEP SMALL CHANCES OF SHOWERS
ACROSS THE AREA THROUGH WEDNESDAY MORNING. THE STRONGER STORMS WILL
BE NORTH OF ARKANSAS WEDNESDAY AS THE LOW AND UPPER LOW WILL TRACK
THROUGH OR NEAR IOWA. HIGH PRESSURE AND DRY WEATHER BUILD INTO THE
STATE LATE WEDNESDAY. MAINLY ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  39  54  30 /  10  10  10   0
CAMDEN AR         81  42  62  33 /  10  10  10   0
HARRISON AR       68  35  52  28 /  10  10  10   0
HOT SPRINGS AR    77  40  59  32 /  10  10  10   0
LITTLE ROCK   AR  78  40  60  33 /  10  10  10   0
MONTICELLO AR     82  44  62  35 /  20  20  10   0
MOUNT IDA AR      73  38  57  28 /  10  10  10   0
MOUNTAIN HOME AR  69  35  54  28 /  10  10  10   0
NEWPORT AR        73  41  54  31 /  20  10  10   0
PINE BLUFF AR     79  42  59  34 /  10  10  10   0
RUSSELLVILLE AR   75  38  57  28 /  10  10   0   0
SEARCY AR         70  38  56  30 /  10  10  10   0
STUTTGART AR      73  40  57  33 /  20  10  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

FIRE WEATHER WATCH FROM NOON CST TODAY THROUGH THIS AFTERNOON
FOR BAXTER-BOONE-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-
POLK-POPE-SCOTT-SEARCY-YELL.

&&

AVIATION...51
Hazardous weather outlook, Feb 23, 5:00 AM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST THU FEB 23 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST THU FEB 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH ARKANSAS THIS AFTERNOON AND EVENING.
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN EASTERN ARKANSAS
THIS AFTERNOON AND EVENING. WINDY CONDITIONS ARE EXPECTED TODAY.
STRONG SOUTHWEST WINDS ARE ANTICIPATED AHEAD OF THE FRONT AND WEST
AND NORTHWEST WINDS WILL CONTINUE TO BE STRONG BEHIND THE FRONT. A
LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TODAY FROM 9 AM
TO 9 PM. ALSO...WITH FAIRLY LOW RELATIVE HUMIDITY VALUES COMBINED
WITH STRONG WINDS IN THE NORTHWEST AND WEST...A FIRE WEATHER WATCH
CONTINUES FOR THESE AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT COLD FRONT ENTERS ARKANSAS MONDAY AND WILL BRING A CHANCE
OF SHOWERS TO THE AREA. THE FRONT IS EXPECTED TO STALL IN SOUTH
ARKANSAS AND RAIN CHANCES WILL CONTINUE INTO WEDNESDAY MORNING. AN
AREA OF LOW PRESSURE WILL PULL THE COLD FRONT OUT OF THE AREA
WEDNESDAY AND HIGH PRESSURE WILL BUILD IN BEHIND IT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

Nearby

Red Flag Warnings in Arkansas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.